# SDR DHL2005765001

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Part serial: 5173
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING STBY POWER AND BATTERY CHECK, OBSERVED THAT EMERGENCY EXIT LIGHT OVER COCKPIT ENTRY DOOR INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER.  OPS CK GOOD MM 33 10 00.
